Napredna pretraga

Pregled bibliografske jedinice broj: 564637

Matchings and independent sets in polyphenylene chains


Došlić, Tomislav; Litz, Marie Sophie
Matchings and independent sets in polyphenylene chains // MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 67 (2012), 313-330 (međunarodna recenzija, članak, znanstveni)


Naslov
Matchings and independent sets in polyphenylene chains

Autori
Došlić, Tomislav ; Litz, Marie Sophie

Izvornik
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY (0340-6253) 67 (2012); 313-330

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Matching; independent set; cactus chain; polyphenylene graph

Sažetak
We investigate enumerative properties of unbranched polyphenylene chains. In particular, we find exact formulas for the numbers of matchings and independent sets of given cardinalities in three types of uniform chains. Further, we show that two of those three types are extremal with respect to the number of considered structures among all chains of a given length. The paper also presents some results on polyphenylene dendrimers.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus